# SDR DALA2016042803452

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN ON TAIL ON FRAME 82+2 BETWEEN STR 1R TO STR 2R, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN ON TAIL ON FRAME 82+ 2" BETWEEN STR 1R TO 2R IAW SRM 53-51-11, PARA 5.B, FIG 203.
